# SDR DHL2002807547

- Difficulty date: April 10, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 0950 MAIN CARGO COMPT.- 1" CRACK ON FRAME @ STA. 1580.000 L21LCORR: REMOVED FASTNERS IAW SRM 51-11-21 FIG. 2 FABRICATED FRAME SPLICE (7075T6.071) IAW SRM53-2-0 FIG. 2 CLEANED , TREATED , PRIMED IAW SRM 51-1-8B INSTALLED FRAME SPLICE IAW 53-2-0 FIG. 2 SRM51-1-21
